# SDR HEEA955770

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch Assy
- Part number: 1008402
- Condition: Mis Installed
- Location: Door Lt
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE LATCH SLIDER INSTALLED UPSIDE DOWN.  THE TWO PIN HOLE SIDE OF SLIDER SHOULD BE ON THE BOTTOM OF THE LATCH.
